Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2016, 1:52 AM CDT for Emmons County, Morton County, Sioux County, North Dakota. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 1:52 AM CDT (06:52 UTC)
- Expired
- Jul 11, 2016, 2:15 AM CDT
- In force
- 23 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Emmons County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 52 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 2:05 AM CDT | HAIL 1.5 | Prairie Knights Resort, ND | TIME ESTIMATED FROM RADAR. HAIL WAS ABOUT THE SIZE OF A SILVER DOLLAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 10:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
771
WUUS53 KBIS 110652
SVRBIS
NDC029-059-085-110715-
/O.NEW.KBIS.SV.W.0140.160711T0652Z-160711T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
152 AM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 215 AM CDT
* AT 152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
SOLEN...OR 17 MILES NORTHWEST OF FORT YATES...MOVING NORTHEAST AT
35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SOLEN AROUND 200 AM CDT.
PRAIRIE KNIGHTS RESORT AROUND 205 AM CDT.
CANNON BALL AROUND 215 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FORT
RICE...BREIEN...BEAVER BAY RECREATION AREA AND HAZELTON RECREATION
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4626 10109 4628 10109 4627 10106 4628 10105
4628 10102 4629 10105 4634 10105 4661 10083
4662 10064 4636 10028 4616 10066 4612 10089
TIME...MOT...LOC 0652Z 240DEG 32KT 4630 10083
HAIL...2.00IN
WIND...60MPH
$$
HEINERT1 follow-up statement
290
WWUS53 KBIS 110717
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
217 AM CDT MON JUL 11 2016
NDC029-059-085-110725-
/O.EXP.KBIS.SV.W.0140.000000T0000Z-160711T0715Z/
SIOUX ND-EMMONS ND-MORTON ND-
217 AM CDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX...
NORTHWESTERN EMMONS AND SOUTHEASTERN MORTON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. ADDITIONAL
THUNDERSTORMS ACROSS FAR SOUTH CENTRAL NORTH DAKOTA WILL STILL BRING
A THREAT FOR HAIL...GUSTY WINDS AND HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4626 10109 4628 10109 4627 10106 4628 10105
4628 10102 4629 10105 4634 10105 4661 10083
4662 10064 4636 10028 4616 10066 4612 10089
TIME...MOT...LOC 0707Z 240DEG 32KT 4630 10083
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:30 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 11, 12:30 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1230 AM CDT MON JUL 11 2016 .UPDATE... Issued at 1224 AM CDT Mon Jul 11 2016 Severe threat continues over portions of the area, with the new focus starting to lean towards the south with the low level jet increasing. Along with the storms already over the area, will have to keep an eye on new development over South Dakota where convection was limited earlier and atmosphere has yet to be worked over. These storms may then move into our area with severe potential. UPDATE Issued at 944 PM CDT Sun Jul 10 2016 Cancelled severe thunderstorm watch 368 across southwestern ND and cancelled the watch for the northwestern counties. Currently have a line of severe thunderstorms pushing through central ND that has produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11 pm CDT and will likely have to be extended in time for eastern counties. Otherwise, made some adjustments to pops to account for current trends. UPDATE Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1224 AM CDT Mon Jul 11 2016 Scattered to widespread thunderstorms will continue overnight, with some storms lingering into Monday. Also, some IFR cigs have developed over western portions of North Dakota, which may linger through the overnight hours before improving on Monday. Gusty westerly winds develop Monday, especially over southwest North Dakota. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...WAA LONG TERM...WAA AVIATION...JJS
Hazardous weather outlook, Jul 11, 12:50 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1250 AM CDT MON JUL 11 2016 NDZ025-034>037-042-045>048-050-051-120600- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT...WITH SOME POSSIBLY BECOMING SEVERE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-017>023-031>033-040-041-043-044-120600- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jul 11, 12:24 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN DICKINSON 46.88N 102.79W
07/10/2016 M2.00 INCH STARK ND PUBLIC
EAST SIDE OF DICKINSON.
&&
CJSLocal storm report, Jul 11, 12:25 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD 2 N CROSBY 48.95N 103.30W
07/10/2016 DIVIDE ND PUBLIC
PUBLIC REPORT RELAYED BY LOCAL MEDIA.
LOCATION ESTIMATED.
&&
CJSSpecial weather statement, Jul 11, 12:43 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1243 AM CDT MON JUL 11 2016 NDZ042-045-110615- SIOUX ND-GRANT ND- 1243 AM CDT MON JUL 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT AND SOUTHWESTERN SIOUX COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1242 AM CDT/1142 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MORRISTOWN...OR 25 MILES EAST OF LEMMON...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORRISTOWN. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA. LAT...LON 4625 10179 4623 10124 4594 10135 4594 10184 TIME...MOT...LOC 0542Z 198DEG 15KT 4602 10164 HEINERT
Local storm report, Jul 11, 12:49 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL BUCYRUS 46.06N 102.79W
07/11/2016 E2.50 INCH ADAMS ND PUBLIC
VIA SOCIAL MEDIA.
&&
MMLocal storm report, Jul 11, 1:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
117 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL LINTON 46.27N 100.23W
07/11/2016 E2.00 INCH EMMONS ND TRAINED SPOTTER
HAIL STARTED AT AROUND 107 AM...WITH AN ISOLATED 2 INCH
HAILSTONE FALLING AT 112 AM.
&&
JJSSpecial weather statement, Jul 11, 1:40 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
140 AM CDT MON JUL 11 2016
NDZ046-047-050-110715-
MCINTOSH ND-LOGAN ND-EMMONS ND-
140 AM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...NORTHERN
MCINTOSH AND NORTHERN EMMONS COUNTIES UNTIL 215 AM CDT...
AT 140 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LEHR TO 6 MILES EAST OF PRAIRIE KNIGHTS
RESORT. MOVEMENT WAS NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LINTON...NAPOLEON...WISHEK...GACKLE...HAZELTON...LEHR...BRADDOCK...
BEAVER LAKE STATE PARK...KINTYRE...HAZELTON RECREATION AREA...
BURNSTAD...TEMVIK AND GREEN LAKE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4620 10053 4652 10056 4653 10054 4664 10057
4663 9907 4617 9916
TIME...MOT...LOC 0640Z 180DEG 18KT 4630 9930 4630 10051
CJSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:01 PM CDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 7:26 PM CDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 10, 7:43 PM CDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 7:55 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 10, 8:28 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 8:36 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 8:54 PM CDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 9:46 PM CDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 10:00 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 10:18 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 57 min |
| Jul 10, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 10:59 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 11:19 PM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 11:58 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 11, 12:12 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jul 11, 12:17 AM CDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 11, 12:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 11, 12:43 AM CDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 11, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jul 11, 1:04 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 35 min |
| Jul 11, 1:40 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 1:50 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 2:01 AM CDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 2:41 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 3:45 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 3:58 AM CDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 4:21 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 4:51 AM CDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 5:33 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 7:25 AM CDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 10:08 AM CDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 1:09 PM CDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 2:56 PM CDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 3:10 PM CDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 3:36 PM CDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 3:49 PM CDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 4:03 PM CDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 4:28 PM CDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 5:27 PM CDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 5:37 PM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 5:51 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 6:16 PM CDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.